Scandinavian Journal of Statistics

Cover image for Vol. 40 Issue 2

June 2013

Volume 40, Issue 2

Pages 191–386

  1. Original Articles

    1. Top of page
    2. Original Articles
    1. Collapsibility of Conditional Graphical Models (pages 191–203)

      BINGHUI LIU and JIANHUA GUO

      Version of Record online: 24 AUG 2012 | DOI: 10.1111/j.1467-9469.2012.00801.x

    2. Estimating the Period of a Cyclic Non-Homogeneous Poisson Process (pages 204–218)

      EDUARD BELITSER, PAULO SERRA and HARRY VAN ZANTEN

      Version of Record online: 18 JUL 2012 | DOI: 10.1111/j.1467-9469.2012.00806.x

    3. Non-parametric Regression for Circular Responses (pages 238–255)

      MARCO DI MARZIO, AGNESE PANZERA and CHARLES C. TAYLOR

      Version of Record online: 3 SEP 2012 | DOI: 10.1111/j.1467-9469.2012.00809.x

    4. Evaluating Statistical Hypotheses Using Weakly-Identifiable Estimating Functions (pages 256–273)

      GUANQUN CAO, DAVID TODEM, LIJIAN YANG and JASON P. FINE

      Version of Record online: 18 SEP 2012 | DOI: 10.1111/j.1467-9469.2012.00811.x

    5. Estimation in Discretely Observed Diffusions Killed at a Threshold (pages 274–293)

      ENRICO BIBBONA and SUSANNE DITLEVSEN

      Version of Record online: 28 AUG 2012 | DOI: 10.1111/j.1467-9469.2012.00810.x

    6. Markov Chain Monte Carlo for Exact Inference for Diffusions (pages 294–321)

      GIORGOS SERMAIDIS, OMIROS PAPASPILIOPOULOS, GARETH O. ROBERTS, ALEXANDROS BESKOS and PAUL FEARNHEAD

      Version of Record online: 12 OCT 2012 | DOI: 10.1111/j.1467-9469.2012.00812.x

    7. Maximum Likelihood Estimation for Stochastic Differential Equations with Random Effects (pages 322–343)

      MAUD DELATTRE, VALENTINE GENON-CATALOT and ADELINE SAMSON

      Version of Record online: 7 DEC 2012 | DOI: 10.1111/j.1467-9469.2012.00813.x

    8. Joint Estimation of Intersecting Context Tree Models (pages 344–362)

      ANTONIO GALVES, AURÉLIEN GARIVIER and ELISABETH GASSIAT

      Version of Record online: 7 DEC 2012 | DOI: 10.1111/j.1467-9469.2012.00814.x

    9. On Projection-type Estimators of Multivariate Isotonic Functions (pages 363–386)

      ABDELAATI DAOUIA and BYEONG U. PARK

      Version of Record online: 29 NOV 2012 | DOI: 10.1111/j.1467-9469.2012.00815.x

SEARCH

SEARCH BY CITATION